HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
一橋論叢 = The Hitotsubashi review >
125巻3号 (2001.3) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
ronso1250300010.pdf860KbAdobe PDF
Title: 文長分布の対数正規分布性に関する一考察 : 芥川と太宰を事例として
Other Titles: sentence Length and Lognormal Distribution : A Case Study of Akutagawa and Dazai
Authors: 新井, 皓士
Issue Date: 1-Mar-2001
Publisher: 日本評論社
Citation: 一橋論叢
Volume: 125
Issue: 3
Start Page: 205
End Page: 223
Citation note: (言語社会研究科号 = Graduate School of Language and Society)
Description: 論文タイプ||論説
Language: jpn
DOI: 10.15057/10418
Text Version: publisher
Appears in Collections:125巻3号 (2001.3)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback